Wronskian and Grammian solutions to a (3 + 1)-dimensional generalized KP equation

Wen Xiu Ma, Alrazi Abdeljabbar, Magdy Gamil Asaad

Research output: Contribution to journalArticlepeer-review

120 Scopus citations


Wronskian and Grammian formulations are established for a (3 + 1)-dimensional generalized KP equation, based on the Plücker relation and the Jacobi identity for determinants. Generating functions for matrix entries satisfy a linear system of partial differential equations involving a free parameter. Examples of Wronskian and Grammian solutions are computed and a few particular solutions are plotted.

Original languageBritish English
Pages (from-to)10016-10023
Number of pages8
JournalApplied Mathematics and Computation
Issue number24
StatePublished - 15 Aug 2011


  • Grammian solution
  • Hirota bilinear form
  • Wronskian solution


Dive into the research topics of 'Wronskian and Grammian solutions to a (3 + 1)-dimensional generalized KP equation'. Together they form a unique fingerprint.

Cite this